Translator Disclaimer
August 2017 Functional equations on double coset hypergroups
Żywilla Fechner, László Székelyhidi
Ann. Funct. Anal. 8(3): 411-423 (August 2017). DOI: 10.1215/20088752-2017-0006

Abstract

In this paper we describe the complex-valued solutions defined on a double coset hypergroup of the exponential, additive, and quadratic functional equations. Moreover, the m-sine functions on a double coset hypergroup are discussed. The double coset hypergroup we consider is closely related to affine groups and spherical functions on them.

Citation

Download Citation

Żywilla Fechner. László Székelyhidi. "Functional equations on double coset hypergroups." Ann. Funct. Anal. 8 (3) 411 - 423, August 2017. https://doi.org/10.1215/20088752-2017-0006

Information

Received: 10 August 2016; Accepted: 15 November 2016; Published: August 2017
First available in Project Euclid: 13 May 2017

zbMATH: 1369.43003
MathSciNet: MR3690003
Digital Object Identifier: 10.1215/20088752-2017-0006

Subjects:
Primary: 43A62
Secondary: 20N20, 39B99

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 3 • August 2017
Back to Top